# SDR 99ZZZX1221

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1075W
- Make and model: Bell 206L-1
- Aircraft serial: 45377
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,387 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING DAILY INSPECTION, TRAILING EDGE EXTRUSION CORRODED.
